Constructions of Strongly Regular Cayley Graphs Using Even Index Gauss Sums
Article first published online: 21 DEC 2012
© 2012 Wiley Periodicals, Inc.
Journal of Combinatorial Designs
Volume 21, Issue 10, pages 432–446, October 2013
How to Cite
Wu, F. (2013), Constructions of Strongly Regular Cayley Graphs Using Even Index Gauss Sums. J. Combin. Designs, 21: 432–446. doi: 10.1002/jcd.21339
- Issue published online: 1 AUG 2013
- Article first published online: 21 DEC 2012
- Manuscript Revised: 19 NOV 2012
- Manuscript Received: 26 APR 2012
- cyclotomy class;
- Gauss sum;
- strongly regular graph
In this paper, generalizing the result in , I construct strongly regular Cayley graphs by using union of cyclotomic classes of and Gauss sums of index w, where is even. In particular, we obtain three infinite families of strongly regular graphs with new parameters.